# SDR HNAA2020020500045

- Difficulty date: February 4, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 45,718 hours, 42,761 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Failed
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

W/S HEAT 1 FAILED INTERMITTENTLY OUTSIDE OF ICING CONDITIONS. REMOVED AND REPLACED WINDSHEILD #1 TEMP CONTROLLER. OPS CHECK GOOD AT THIS TIME, REF AMM 30-42-01. PILOT  SEAT REMOVED AND REINSTALLED TO FOM , REF AMM 25-11-01. RII C/W.
